# SDR USAA2012101800014

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,287 hours, 14,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 12828101AB
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D EMERGENCY LIGHT LENS MISSING.  MAINTENANCE FOUND SEAT 9D EMERGENCY LIGHT MISSING BRACKET.  REPLACED BRACKET AS REQUIRED.
